Volume 19, Number 4, October-December 2013
|Page(s)||1189 - 1208|
|Published online||27 August 2013|
Nash equilibrium payoffs for stochastic differential games with reflection
Center for Mathematical Economics, Bielefeld University, Postfach 100131,
33501 Bielefeld, Germany
Revised: 25 September 2012
In this paper, we investigate Nash equilibrium payoffs for nonzero-sum stochastic differential games with reflection. We obtain an existence theorem and a characterization theorem of Nash equilibrium payoffs for nonzero-sum stochastic differential games with nonlinear cost functionals defined by doubly controlled reflected backward stochastic differential equations.
Mathematics Subject Classification: 49L25 / 60H10 / 60H30 / 90C39
Key words: Backward stochastic differential equations / dynamic programming principle / Nash equilibrium payoffs / stochastic differential games
© EDP Sciences, SMAI, 2013
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.